MathSciNet Relay Station
MathSciNet bibliographic data
MR1180510 93B05 (93B18 93C10)
Sontag, Eduardo D. Universal nonsingular controls. Systems Control Lett. 19 (1992), no. 3, 221–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement